# SDR ZZDA2011491

- Difficulty date: May 17, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N330AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER LOWER SURFACE, DENTED AND CRACKED.  ACCOMPLISHED SPOILER LOWER SURFACE DOUBLER REPAIR PER B737 SRM 57-10-01 AND B737 SRM 51-70-10.
